# SDR ASAA2021112836726

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,106 hours, 803 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT CAME ON AFTER LANDING IN HNL. GROUNDED - YES. INTERROGATE FAULTS FMC HAVE TANK CODE 34-60191 WICH ACTIVE FAULT. ACCOMPLISHED FMC RESET PER B737-9 IFIM 34-61-00-810-838 & SPECIAL ACTION RESET PER IFIM 31-98-00-810-804. LATCHED MEEAGEN FDE RESET. NORMAL INDICATION RESTORED. A/C OKAY FOR SERVICE.
